MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M00202175830P0 - PLATINUM WOVEN AORTIC ARCH 1B
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pictures of the inner packaging (product blister) and outer packaging (box) were provided, showing evidence of inaccurate labeling.Indeed, it appears on the pictures that the outer packaging (box) of the involved product is labeled as hemashield platinum with a drawing 1-branch, d: 30 x10 mm, lot 21a27, sn (b)(4) and it appears on the pictures that the blister pack is labeled as hemashield platinum with a drawing 4-branch, d: 24 x 10x 8 x 8 x 10 mm, lot 21a27, sn (b)(4).A product non-conformity report was opened in order to take appropriate actions.(3331/4245) after review of manufacturing records and discussion with production supervisor, the most likely cause of this event is that an error occurred during the primary packaging operation.This error was not subsequently detected during the final packaging operation.The review of historical data indicated that no other similar complaint was reported for the same sterilization lot number (21a27) it was reported that the involved product is available for investigation, it is in transit to the manufacturer.The investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
Customer complaint #(b)(4) was mentioning a mislabeling as described below: outer packaging [box] marked with the wrong label.Other product in sterile packaging.On monday 10/5, a patient was operated on aortic surgery; when the selected graft was opened, hemashield platinum 30 x10mm is correctly labeled on the outer package [box], but the wrong graft is in the inner package: hemashield platinum 24 x 10 x 8 x 8 x 10 mm.We have received confirmation that the patient was not harmed by the incident.
 
Additional Manufacturer Narrative
(10/4245) the device involved in the complaint was returned to the manufacturer and was inspected by the quality assurance (qa) supervisor for an evaluation of the packaging components.Main elements of her observations are as follows: there is a match between the labeling of the open external packaging, patient set and grafts sizers (product reference: (b)(4), 1-branch aortic arch, serial number: 1314389316 lot number: 21a27) however, the product contained in the primary packaging and its labeling (product reference: (b)(4), 4-branch aortic arch, serial number: (b)(6), lot number: 21a27) does not correspond to the external box labeling.The product inside the box is a 4-branch aortic arch.Therefore, the non-conformity is confirmed, and following the error that occurred, the product identified on the box as product reference: (b)(4) (4-branch aortic arch), serial number: (b)(6), lot number: 21a27 should contain a 1-branch product.As requested in the product non-conformity report, a capa (#tw480114) and a health hazard evaluation (hhe) have been initiated.Following this evaluation, a recall was initiated to withdraw the suspect product from the market.Please note that only 1 (one) device is involved and it is located in china.There is no device involved in the usa.(25) in conclusion, the conducted investigation indicated that the product involved in the complaint was not conform due to a product mislabeling occurring because instructions were not strictly followed at primary packaging and final packaging check steps.It was decided to withdraw the second product involved from the market.A capa has been initiated in order to take appropriate actions.
 
Event or Problem Description
See initial mfr report 1640201-2021-00019.Complaint # (b)(4).

Brand Name
HEMASHIELD PLATINUM WOVEN
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
MDR Report Key11938687
Report Number1640201-2021-00019
Device Sequence Number17223104
Product Code MAL
UDI-Device Identifier00384401018582
UDI-Public(01)00384401018582
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberM00202175830P0 - PLATINUM WOVEN AORTIC ARCH 1B
Device Catalogue NumberM00202175830P0
Device Lot Number21A27
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2021
Initial Date Received by Manufacturer 05/12/2021
Supplement Date Received by Manufacturer06/15/2021
Initial Report FDA Received Date06/04/2021
Supplement Report FDA Received Date07/09/2021
Patient Sequence Number1